Skip to main content
Log in

A new proof of Szemerédi's theorem

  • Published:
Geometric & Functional Analysis GAFA Aims and scope Submit manuscript

This is a preview of subscription content, log in via an institution to check access.

Access this article

Price excludes VAT (USA)
Tax calculation will be finalised during checkout.

Instant access to the full article PDF.

Author information

Authors and Affiliations


Additional information

Submitted: March 2000, Final version: March 2001.

Rights and permissions

Reprints and permissions

About this article

Cite this article

Gowers, W. A new proof of Szemerédi's theorem. GAFA, Geom. funct. anal. 11, 465–588 (2001).

Download citation

  • Issue Date:

  • DOI: